# SDR 4DPA2022110300001

- Difficulty date: November 3, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,245 hours, 35,428 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701AP
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED-RCVD CAS MESSAGE “LG AIR/GND FAIL.” GEAR WOULD NOT RETRACT WHEN GO-AROUND WAS INITIATED. MESSAGE CLEARED UPON TOUCHDOWN. CORR ACTION- REMOVED AND REPLACED NLG PROXIMITY SWITCH PERFORMED TWO GEAR SWINGS ALL OPS TESTS GOOD.
